Codral Pe Cold & Flu Tablets Plus Cough Day/Night 24

Codral Pe Cold & Flu Tablets Plus Cough Day/Night 24

Customer declaration: I agree to use this pharmacy-only medicine strictly as directed. If symptoms persist, or if I suffer any adverse effects, I will contact my pharmacist or doctor immediately. I acknowledge that I have read and understood the information provided about this medicine.

Day & Night formula to treat multiple cold, flu and cough symptoms such as:

  • Body aches & pain
  • Dry cough
  • Sore throat
  • Fever
  • Blocked nose
  • Runny nose

Paracetamol is an analgesic that is thought to inhibit a pain-transmitting enzyme produced in the brain. Paracetamol works to relieve headaches and other body aches and pains. Paracetamol also helps reduce fever,

Dextromethorphan is used for the relief of a dry cough. It works by suppressing the cough reflex.

Phenylephrine helps to relieve blocked and runny noses.

Chlorpheniramine Maleate is a sedating antihistamine. It is used for the relief of a runny nose and watery eyes. As it is a sedating antihistamine, it also aids rest.

The combination of these products allowing you to rest.

Ingredients:
Each Day Capsule contains: Paracetamol 500mg, Dextromethorphan Hydrobromide 10mg and Phenylephrine Hydrochloride 5mg

Each Night Capsule contains: Paracetamol 500mg, Dextromethorphan Hydrobromide 10mg and Chlorpheniramine Maleate 2mg. This Night tablet also contains lactose.

Contraindications:
Do not use in children under 12 years of age.
Do not use if you have taken other paracetamol products or antihistamines.
Do not use if you are taking a monoamine oxidase inhibitor (MAOI) or for 14 days after stopping the MAOI drug.

Precautions (check with pharmacist before use if any of the following apply):

  • If you have high blood pressure
  • If you are taking antidepressants
  • If you have heart, kidney or liver problems
  • If you have glaucoma
  • If you are pregnant or breastfeeding or plan on becoming pregnant
  • If you are taking another medicine to treat cough and cold

Dosage:
Adults and children 12 years and over:
2 day capsules (green) every 4 to 6 hours and 2 night capsules (red & white) in the evening at bedtime as necessary. Maximum 6 days and 2 night tablets in 24 hours.  

This medicine should not be taken for longer than a few days in adults, or 48 hours in children, except on medical advice.

Do not drive or operate machinery within 8 hours of Nightime caps. Avoid alcohol. Caution if taking other products containing paracetamol.